# SDR TSAA0253232

- Difficulty date: October 27, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6562584
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT THE DAMAGE OF THE HOLES TO A RECTANGULAR SHAPE.  VERIFIED CRACK REMOVED USING HFEC.  FABRICATED CIRCULAR DOUBLERS FOR EACH HOLE.  REPAIR COMPLETED IAW ECO 3302.  AIRCRAFT RETURNED TO SERVICE.  (M)
